# SDR HAL95146

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 5260 · Entrance Stairs
- Part: Stairs
- Condition: Corrosion
- Location: Ventral Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - INFORMATION FROM C-CHECK NR 142905.  SEVERE CORROSION ON VENTRAL STAIRS EXTERIOR SURFACE, RIGHT SIDE APPROXIMATELY MIDWAY, LEVEL 2.  REPAIRED PASSENGER AFT ENTRY STAIRWAY DOOR SKIN CUTOUT PER SRM 52-01.  (X)
